# SDR UALA2011032101312

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR OVERWING EMERGENCY LIGHTS INOP.  TROUBLESHOT AND FOUND WIRE 065-20 CHAFED.  REPAIRED WIRE PER BSWPM AND OPS CHECK GOOD ON NON ROUTINE 42518.
